MathSciNet Relay Station
MathSciNet bibliographic data
MR929672 (89i:14025) 14H45 (14B12 14M15 14N10)
Huibregtse, Mark E.; Johnsen, Trygve Local properties of secant varieties in symmetric products. I. Trans. Amer. Math. Soc. 313 (1989), no. 1, 187–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement